# SDR 072041

- Difficulty date: March 9, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N119CJ
- Make and model: Beech 1900C
- Aircraft serial: UC19
- Aircraft time: 28,456 hours, 43,882 cycles
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Loose
- Location: Elevator
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK, CONTROL COLUMN WOULD NOT RETURN TO FULL FORWARD POSITION.  INSPECTED AND FOUND ONE SCREW MIGRATED FROM LEFT ELEVATOR, RESET SCREW AND SECURED WITH SPEED TAPE, FERRIED AIRCRAFT TO HEF, FOUND BALANCE WEIGHT ASSY AT O/B ELEVATOR L/E WITH INCORRECT SIZE SCREW.  REPOSITIONED SCREWS AND SECURED PER MM 55-20-00, OP CHECKED GOOD.
